# SDR ASAA2023082644814

- Difficulty date: August 26, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 3,525 hours, 1,036 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU OIL QTY INDICATION STATUS MESSAGE, 49-94304. GROUNDED - YES. ON DEFERRAL.
